# SDR SWAA2016010447597

- Difficulty date: December 16, 2015
- Submitted: January 4, 2016
- Operation: Air carrier
- Aircraft: N634SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27937
- Aircraft time: 61,503 hours, 48,776 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 6545875
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SILL WEB CORRODED AT STATION 300 - 330, RBL 59.  REPAIRED WEB IAW SRM.
